MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926032400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Chest Pain (1776)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2017-05440 and 2134265-2017-05441.(b)(6).It was reported that vessel dissection and chest pain occurred.In (b)(6) 2017, clinical status assessment indicated that the patient's qualifying condition as stable angina and was referred for cardiac catheterization.Subsequently, index procedure was performed.Target lesion #1 was located in the proximal right coronary artery (rca) with 75% stenosis and was 32 mm long with a reference vessel diameter of 4.00 mm.The lesion was treated with pre-dilatation and placement of 4.00 x 38 mm and 3.50 x 38 mm study stents.Following post-dilatation residual stenosis was 0%.Target lesion #2 was located in the mid rca with 60% stenosis and was 12 mm long with a reference vessel diameter of 4.00 mm.The lesion was treated with pre-dilatation and placement of a 4.00 x 32 mm study stent.Following post-dilatation residual stenosis was 0%.Post procedure, following treatment of the target lesion, grade d dissection was noted.The dissection was treated with intervention.Cardiac chest pain had also occurred during percutaneous coronary intervention (pci).The following day, the patient was discharged on aspirin and clopidogrel.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6607784
Report Number2134265-2017-05442
Device Sequence Number18890043
Product Code NIQ
UDI-Device Identifier08714729840374
UDI-Public(01)08714729840374(17)20170628(10)19442101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Model NumberH7493926032400
Device Catalogue Number39260-3240
Device Lot Number19442101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR